The Open UniversitySkip to content
 

Open Research Online
Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Number of items: 2.

Journal Article

Gotoda, Hiroshi; Pradas, Marc and Kalliadasis, Serafim (2015). Nonlinear forecasting of the generalised Kuramoto-Sivashinsky equation. International Journal of Bifurcation and Chaos (IJBC), 25(05), article no. 1530015. file

Hilliam, Rachel M. and Lawrance, Anthony J. (2004). The dynamics and statistics of bivariate chaotic maps in communications modeling. International Journal of Bifurcation and Chaos (IJBC), 14(4) pp. 1177–1194. restricted access item, not available for direct download

This list was generated on Mon Jul 25 22:03:09 2016 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk